# SDR SCNA2020031915042

- Difficulty date: February 15, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB TURNBUCKLE LUG DAMAGED	REPAIRED L/H WING I/B FIXED F/E DEFLECTION CONTROL RIB PER B737-800 SRM 57-51-02-2R REP 2
